Alert archive / Iowa / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 177, NWS Omaha, NE

July 7, 2016Shelby County, Iowa

NWS Omaha, NE issued this severe thunderstorm warning at Jul 7, 2016, 6:00 PM CDT for Shelby County, Iowa. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2016, 6:00 PM CDT (23:00 UTC)
Expired
Jul 7, 2016, 6:29 PM CDT
In force
29 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Shelby County, IA

The radar

The Omaha radar (KOAX), 95 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 6:06 PM CDTHAIL 1Earling, IA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 7, 3:54 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 11.0 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2016-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2016-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -269 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-552 J/kg
Mixed-layer LCL
778 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-269 m²/s²
0-3 km storm-relative helicity
-234 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

187 
WUUS53 KOAX 072300
SVROAX
IAC165-072345-
/O.NEW.KOAX.SV.W.0177.160707T2300Z-160707T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
600 PM CDT THU JUL 7 2016

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN SHELBY COUNTY IN SOUTHWESTERN IOWA...

* UNTIL 645 PM CDT

* AT 559 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED WEST OF
  EARLING...OR 18 MILES SOUTH OF DENISON...MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HARLAN...EARLING...IRWIN...DEFIANCE...PANAMA...WESTPHALIA...
  KIRKMAN AND MANTENO RECREATION AREA.

THIS INCLUDES HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 80 AND 89.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4169 9556 4186 9556 4186 9510 4164 9510
TIME...MOT...LOC 2259Z 282DEG 30KT 4177 9548 

HAIL...1.00IN
WIND...60MPH
 
$$

DEWALD
3 follow-up statements
704 
WWUS53 KOAX 072309
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
609 PM CDT THU JUL 7 2016

IAC165-072345-
/O.CON.KOAX.SV.W.0177.000000T0000Z-160707T2345Z/
SHELBY IA-
609 PM CDT THU JUL 7 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHERN SHELBY COUNTY...

AT 609 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EARLING...OR
17 MILES SOUTH OF DENISON...MOVING EAST AT 35 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...LAW ENFORCEMENT. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
HARLAN...EARLING...IRWIN...DEFIANCE...PANAMA...
WESTPHALIA AND KIRKMAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4169 9556 4186 9540 4186 9510 4164 9510
TIME...MOT...LOC 2309Z 279DEG 30KT 4176 9537 

HAIL...1.00IN
WIND...<50MPH
 
$$

DEWALD
839 
WWUS53 KOAX 072319
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
619 PM CDT THU JUL 7 2016

IAC165-072345-
/O.CON.KOAX.SV.W.0177.000000T0000Z-160707T2345Z/
SHELBY IA-
619 PM CDT THU JUL 7 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHEASTERN SHELBY COUNTY...

AT 618 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR IRWIN...OR 16
MILES WEST OF AUDUBON...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
IRWIN AND KIRKMAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4167 9536 4186 9531 4186 9510 4164 9510
TIME...MOT...LOC 2318Z 278DEG 31KT 4176 9524 

HAIL...1.00IN
WIND...60MPH
 
$$

DEWALD
460 
WWUS53 KOAX 072329
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
629 PM CDT THU JUL 7 2016

IAC165-072338-
/O.CAN.KOAX.SV.W.0177.000000T0000Z-160707T2345Z/
SHELBY IA-
629 PM CDT THU JUL 7 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SHELBY COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING HAS BEEN CANCELLED.  HOWEVER SMALL
HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM AS IT CONTINUES TO MOVE THROUGH NORTHEASTERN SHELBY
COUNTY. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTHWESTERN IOWA.

LAT...LON 4167 9536 4186 9531 4186 9510 4164 9510
TIME...MOT...LOC 2327Z 282DEG 30KT 4174 9512 

$$

DEWALD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:14 PM CDT, 2 hours 46 minutes earlier.

Area forecast discussion, Jul 7, 3:14 PM CDT, 2 hours 46 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
314 PM CDT THU JUL 7 2016

.SHORT TERM...(tonight through Sunday)
Issued at 314 PM CDT Thu Jul 7 2016

Early afternoon water vapor imagery shows a progressive short-wave
trough over the western Dakotas with a belt of enhanced (40-50+
kt) mid-level flow accompanying this system over South Dakota and
the northern half of Nebraska. This upper-air system will
translate east into the upper Great Lakes by Friday with
rebounding mid-level heights over the northern High Plains. At
the surface, an associated cold front stretching from southwest
Minnesota through central Nebraska as of 19z will advance
southeast into the lower Missouri Valley tonight into Friday
morning.

Though low-level winds have veered to westerly ahead of the cold
front over eastern Nebraska this afternoon, sufficient convergence
along the boundary (likely augmented by the glancing influence of
the Dakotas short-wave trough) has resulted in a broken band of
thunderstorms over northeast Nebraska as of 20z. Strong daytime
heating and a gradually moistening boundary layer in the wake of
last night's MCS are supporting destabilization within the warm
sector with MLCAPE estimated in the 1000-2000 J/kg range as of mid
afternoon. The modest convergence along the front and weakening
large-scale forcing for ascent with southward extent cast
uncertainty on storm coverage through the remainder of the
afternoon into evening. Current thinking is that greatest storm
coverage will exist across northern and possibly eastern portions
of the CWA, in line with latest near-term guidance.

Strengthening flow aloft will compensate for the veered low-level
winds with sufficient deep-layer shear for organized storm modes
and an attendant risk for mainly large hail and damaging winds.
Expect the severe weather threat and precipitation chances to
diminish from northwest to southeast through the remainder of the
afternoon into tonight.

As mentioned above, mid-level heights will build over the north-
central U.S. Friday and Saturday ahead of the next short-wave
trough moving through the Pacific Northwest into northern Rockies.
Outside of a slight chance of thunderstorms over southeast
Nebraska Friday night into early Saturday, it appears that we will
see dry conditions Friday through the weekend. High temperatures
will be near seasonal normals in the mid to upper 80s.

.LONG TERM...(Sunday night through Thursday)
Issued at 314 PM CDT Thu Jul 7 2016

The 12z runs of the deterministic ECMWF and GFS and GEFS mean
remain in reasonably good agreement in the progression of the
northern Rockies upper low into south-central Canada by Monday
night. Meanwhile, the associated cold front will advance southeast
into the mid Missouri Valley Monday into Monday night where it
will become quasi-stationary through the remainder of the extended
period. Highest precipitation chances will be Monday evening into
Monday night with some severe weather possible. Thereafter, low
chance POPs will continue into the middle of next week owing to
the proximity of the boundary in the area. Near-normal
temperatures will continue.

&&

.AVIATION...(18Z TAFS for KOMA...KLNK...KOFK through 18Z Friday)
Issued at 1229 PM CDT Thu Jul 7 2016

VFR conditions through the period. Could see thunderstorms at KOFK
21-23z...and KOMA 23-02z.

&&

.OAX Watches/Warnings/Advisories...
NE...None.
IA...None.
&&

SHORT TERM...Mead
LONG TERM...Mead
AVIATION...DeWald
Hazardous weather outlook, Jul 7, 4:37 PM CDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
437 PM CDT THU JUL 7 2016

IAZ043-055-056-069-079-080-NEZ015-018-031>034-042>045-050>053-067-
081145-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-THURSTON-
WAYNE-MADISON-STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-
BUTLER-SAUNDERS-DOUGLAS-SARPY-CASS-
437 PM CDT THU JUL 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND FRIDAY

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE THIS
EVENING...A FEW OF WHICH COULD BE SEVERE WITH LARGE HAIL AND DAMAGING
WINDS. THE SEVERE WEATHER THREAT WILL END BY LATE EVENING AS A COLD
FRONT SWEEPS SOUTHEAST THROUGH THE AREA.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY

THUNDERSTORM CHANCES WILL INCREASE MONDAY AFTERNOON INTO MONDAY
NIGHT AHEAD OF A COLD FRONT MOVING INTO THE REGION. SOME SEVERE
WEATHER IS POSSIBLE. THE FRONT IS EXPECTED TO STALL OVER THE AREA
INTO THE MIDDLE OF NEXT WEEK...LEADING TO A CONTINUING CHANCE OF
STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT OR FRIDAY.

NEZ011-012-016-017-030-081145-
KNOX-CEDAR-ANTELOPE-PIERCE-BOONE-
437 PM CDT THU JUL 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
NEBRASKA.

.DAY ONE...TONIGHT AND FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY

THUNDERSTORM CHANCES WILL INCREASE MONDAY AFTERNOON INTO MONDAY
NIGHT AHEAD OF A COLD FRONT MOVING INTO THE REGION. SOME SEVERE
WEATHER IS POSSIBLE. THE FRONT IS EXPECTED TO STALL OVER THE AREA
INTO THE MIDDLE OF NEXT WEEK...LEADING TO A CONTINUING CHANCE OF
STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT OR FRIDAY.

IAZ090-091-NEZ065-066-068-078-088>093-081145-
FREMONT-PAGE-SEWARD-LANCASTER-OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-
NEMAHA-PAWNEE-RICHARDSON-
437 PM CDT THU JUL 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA
AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND FRIDAY

ISOLATED STORMS ARE POSSIBLE THIS EVENING ALONG A COLD FRONT
MOVING SOUTHEAST THROUGH THE AREA. A FEW STORMS COULD BE STRONG TO
SEVERE WITH A RISK FOR HAIL AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY

THUNDERSTORM CHANCES WILL INCREASE MONDAY AFTERNOON INTO MONDAY
NIGHT AHEAD OF A COLD FRONT MOVING INTO THE REGION. SOME SEVERE
WEATHER IS POSSIBLE. THE FRONT IS EXPECTED TO STALL OVER THE AREA
INTO THE MIDDLE OF NEXT WEEK...LEADING TO A CONTINUING CHANCE OF
STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT OR FRIDAY.

In the hours before

Local storm report, Jul 7, 3:47 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
347 PM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     HAIL             2 ENE WISNER            42.00N 96.87W
07/07/2016  M1.00 INCH       CUMING             NE   STORM CHASER

&&

VDEWALD
Local storm report, Jul 7, 4:08 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
408 PM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             5 NE PENDER             42.16N 96.64W
07/07/2016  M0.75 INCH       THURSTON           NE   TRAINED SPOTTER

&&

VDEWALD
Local storm report, Jul 7, 4:35 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
435 PM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     HAIL             1 S DECATUR             41.99N 96.25W
07/07/2016  E0.75 INCH       BURT               NE   PUBLIC

            HAIL AROUND DIME TO PENNY SIZE

&&

MILLER
Local storm report, Jul 7, 4:48 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
448 PM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             4 S ONAWA               41.97N 96.09W
07/07/2016  E1.75 INCH       MONONA             IA   LAW ENFORCEMENT

            HAIL UP TO GOLFBALL SIZE REPORTED BY SHERIFF. 3 TO 4
            MILES SOUTH OF ONAWA.

&&

MILLER
Local storm report, Jul 7, 5:37 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
537 PM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     HAIL             2 NW LITTLE SIOUX       41.83N 96.05W
07/07/2016  M0.50 INCH       HARRISON           IA   CO-OP OBSERVER

            HAIL UP TO 0.6 INCH DIAMETER. WINDS 50 TO 55 MPH.
            OBSERVERS QUOTE WAS - IT WAS SPECTACULAR.

&&

MILLER
Special weather statement, Jul 7, 5:57 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
557 PM CDT THU JUL 7 2016

IAZ055-056-072330-
SHELBY IA-HARRISON IA-
557 PM CDT THU JUL 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SHELBY AND
NORTHEASTERN HARRISON COUNTIES UNTIL 630 PM CDT...

AT 557 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES WEST OF EARLING...OR 18 MILES SOUTHWEST OF DENISON...MOVING
EAST AT 35 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HARLAN...EARLING...DEFIANCE...PANAMA...WESTPHALIA...
KIRKMAN AND MANTENO RECREATION AREA.

THIS INCLUDES HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 80 AND 89.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTHWESTERN IOWA.

LAT...LON 4169 9556 4186 9556 4186 9522 4165 9524
TIME...MOT...LOC 2257Z 283DEG 29KT 4177 9552

DEWALD

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 11:31 PM CDTSevere Thunderstorm WarningOAXMonona59 min
Jul 7, 12:22 AM CDTSpecial Weather StatementOAXHarrison23 min
Jul 7, 1:12 AM CDTSpecial Weather StatementOAXPottawattamie, Shelby48 min
Jul 7, 1:53 AM CDTSpecial Weather StatementOAXShelby37 min
Jul 7, 2:02 AM CDTSevere Thunderstorm WarningOAXFremont, Mills, Pottawattamie43 min
Jul 7, 2:35 AM CDTSevere Thunderstorm WarningOAXFremont40 min
Jul 7, 2:57 AM CDTSpecial Weather StatementOAXMills, Montgomery, Page33 min
Jul 7, 3:13 AM CDTSevere Thunderstorm WarningOAXFremont, Page62 min
Jul 7, 4:01 PM CDTSevere Thunderstorm WarningOAXMonona44 min
Jul 7, 4:39 PM CDTSevere Thunderstorm WarningOAXMonona51 min
Jul 7, 5:12 PM CDTSevere Thunderstorm WarningOAXHarrison48 min
Jul 7, 5:57 PM CDTSpecial Weather StatementOAXShelby33 min
Jul 7, 6:27 PM CDTSpecial Weather StatementOAXShelby33 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.